Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 47, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 24, 2011, 3:29 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2011, 3:29 PM CDT (20:29 UTC)
- Expired
- May 26, 2011, 7:26 AM CDT
- In force
- 40 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
644 WHUS73 KMKX 242029 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT TUE MAY 24 2011 ...LOW PRESSURE PASSING SOUTH WILL LEAD TO GUSTY NORTHEAST WINDS INTO THURSDAY NIGHT... .THE NEXT COUPLE OF DAYS WILL BE RATHER CLOUDY...RAINY AND WINDY AS LOW PRESSURE PASSES SOUTH AND THEN SOUTHEAST OF WISCONSIN. THE TIGHT GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN A PROLONGED PERIOD OF GUSTY NORTHEAST WINDS FROM WEDNESDAY THROUGH THURSDAY NIGHT. A PERIOD OF GUSTY NORTHEAST WINDS WILL AFFECT LOCALES SOUTH OF NORTH POINT LIGHTHOUSE THIS EVENING AS WELL. LMZ646-250430- /O.NEW.KMKX.SC.Y.0047.110524T2029Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 329 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING THEN TO 30 KNOTS AT TIMES WEDNESDAY THROUGH THURSDAY NIGHT. * WAVES: 3 TO 5 FEET TONIGHT BUILDING TO NEAR 8 FEET WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-250430- /O.NEW.KMKX.SC.Y.0047.110525T1500Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 329 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
793 WHUS73 KMKX 250201 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CDT TUE MAY 24 2011 ...LOW PRESSURE PASSING SOUTH WILL LEAD TO GUSTY NORTHEAST WINDS INTO THURSDAY NIGHT... .THE NEXT COUPLE OF DAYS WILL BE RATHER CLOUDY...RAINY AND WINDY AS LOW PRESSURE PASSES SOUTH AND THEN SOUTHEAST OF WISCONSIN. THE TIGHT GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN A PROLONGED PERIOD OF GUSTY NORTHEAST WINDS FROM WEDNESDAY THROUGH THURSDAY NIGHT. LMZ646-251015- /O.CAN.KMKX.SC.Y.0047.000000T0000Z-110527T1200Z/ /O.NEW.KMKX.SC.Y.0048.110525T1800Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 901 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-251015- /O.EXT.KMKX.SC.Y.0047.110525T1800Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 901 PM CDT TUE MAY 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
151 WHUS73 KMKX 250907 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 407 AM CDT WED MAY 25 2011 ...LOW PRESSURE PASSING SOUTH WILL LEAD TO GUSTY NORTHEAST WINDS INTO THURSDAY NIGHT... .THE NEXT COUPLE OF DAYS WILL BE CLOUDY...RAINY AND WINDY AS LOW PRESSURE PASSES TO THE SOUTH...AND THEN SOUTHEAST OF WISCONSIN. THE TIGHT GRADIENT ASSOCIATED WITH THE LOW WILL RESULT IN A PROLONGED PERIOD OF GUSTY NORTHEAST WINDS FROM TODAY THROUGH THURSDAY NIGHT. THERE COULD BE A FEW GALE FORCE WIND GUSTS ON THURSDAY. LMZ646-251715- /O.CON.KMKX.SC.Y.0048.110525T1800Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 407 AM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A FEW GUSTS AS HIGH AS 35 KNOTS ARE POSSIBLE THURSDAY. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-251715- /O.CON.KMKX.SC.Y.0047.110525T1800Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 407 AM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A FEW GUSTS AS HIGH AS 35 KNOTS ARE POSSIBLE THURSDAY. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
223 WHUS73 KMKX 251936 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 236 PM CDT WED MAY 25 2011 ...LOW PRESSURE PASSING SOUTH LEADING TO GUSTY NORTHEAST WINDS INTO THURSDAY NIGHT... .LOW PRESSURE PASSING SOUTH OF THE BADGERLAND TONIGHT INTO THURSDAY WILL MAKE FOR GUSTY NORTHEAST WINDS RIGHT INTO THURSDAY NIGHT. AREAS OF DENSE FOG WILL AFFECT LOCALES FROM WIND POINT SOUTH WINTHROP HARBOR THIS EVENING AS MOISTURE BRIEFLY SURGES NORTH FROM ILLINOIS AND WINDS BECOME BRIEFLY A BIT LIGHTER IN THIS AREA. LMZ646-260345- /O.NEW.KMKX.MF.Y.0027.110525T1936Z-110526T0300Z/ /O.CON.KMKX.SC.Y.0048.000000T0000Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 236 PM CDT WED MAY 25 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A GUST OR TWO TO 35 KNOTS POSSIBLE. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. * VISIBILITY: 1/2 MILE OR LESS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-260345- /O.CON.KMKX.SC.Y.0047.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 236 PM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A GUST OR TWO TO 35 KNOTS POSSIBLE THURSDAY. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
143 WHUS73 KMKX 260205 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CDT WED MAY 25 2011 ...LOW PRESSURE PASSING SOUTH LEADING TO GUSTY NORTHEAST WINDS INTO THURSDAY NIGHT... .LOW PRESSURE PASSING SOUTH OF THE BADGERLAND TONIGHT INTO THURSDAY WILL MAKE FOR GUSTY NORTHEAST WINDS RIGHT INTO THURSDAY NIGHT. AREAS OF DENSE FOG WILL AFFECT LOCALES FROM WIND POINT SOUTH WINTHROP HARBOR THIS EVENING AS MOISTURE BRIEFLY SURGES NORTH FROM ILLINOIS AND WINDS BECOME BRIEFLY A BIT LIGHTER IN THIS AREA. LMZ646-261015- /O.CON.KMKX.MF.Y.0027.000000T0000Z-110526T0300Z/ /O.CON.KMKX.SC.Y.0048.000000T0000Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CDT WED MAY 25 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A GUST OR TWO TO 35 KNOTS POSSIBLE. * WAVES: 4 TO 6 FEET BUILDING TO 6 TO 8 FEET. * VISIBILITY: 1/2 MILE OR LESS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-261015- /O.CON.KMKX.SC.Y.0047.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 905 PM CDT WED MAY 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A GUST OR TWO TO 35 KNOTS POSSIBLE THURSDAY. * WAVES: 4 TO 6 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA WWW.WEATHER.GOV/MKX
955 WHUS73 KMKX 260641 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 141 AM CDT THU MAY 26 2011 ...LOW PRESSURE PASSING SOUTH LEADING TO GUSTY NORTHEAST WINDS THROUGH TONIGHT... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING SOUTH OF WISCONSIN WILL CONTINUE TO PRODUCE GUSTY NORTHEAST WINDS THROUGH TONIGHT. LMZ646-261445- /O.CON.KMKX.SC.Y.0048.000000T0000Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 141 AM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A GUST OR TWO TO 35 KNOTS POSSIBLE. * WAVES: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-261445- /O.CON.KMKX.SC.Y.0047.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 141 AM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AT TIMES. A GUST OR TWO TO 35 KNOTS POSSIBLE THURSDAY. * WAVES: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
533 WHUS73 KMKX 260927 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 427 AM CDT THU MAY 26 2011 ...LOW PRESSURE PASSING SOUTH THROUGH ILLINOIS TO PRODUCE GUSTY NORTHEAST WINDS TODAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING SOUTH OF WISCONSIN THROUGH ILLINOIS WILL CONTINUE TO PRODUCE GUSTY NORTHEAST WINDS THROUGH TODAY...THEN GRADUALLY EASE TONIGHT. WAVES WILL BE SLOWER TO SUBSIDE DUE TO THE FAVORABLE NORTHEAST FETCH...SO THEY WILL REMAIN AT OR ABOVE SMALL CRAFT CRITERIA UNTIL FRIDAY MORNING. LMZ646-261730- /O.CON.KMKX.SC.Y.0048.000000T0000Z-110527T1200Z/ WIND POINT WI TO WINTHROP HARBOR IL- 427 AM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A GUST OR TWO TO 35 KNOTS POSSIBLE THIS MORNING. WINDS EASING TO 10 TO 15 KNOTS TONIGHT. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 TO 4 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-261730- /O.CON.KMKX.SC.Y.0047.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 427 AM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A GUST OR TWO TO 40 KNOTS POSSIBLE THIS MORNING. WINDS EASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
287 WHUS73 KMKX 261226 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 726 AM CDT THU MAY 26 2011 ...LOW PRESSURE PASSING SOUTH THROUGH ILLINOIS TO PRODUCE GUSTY NORTHEAST WINDS TODAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING SOUTH OF WISCONSIN THROUGH ILLINOIS WILL CONTINUE TO PRODUCE GUSTY NORTHEAST WINDS THROUGH TODAY...WITH FREQUENT GALE FORCE GUSTS... THEN GRADUALLY EASE TONIGHT. WAVES WILL BE SLOWER TO SUBSIDE DUE TO THE FAVORABLE NORTHEAST FETCH...SO THEY WILL REMAIN AT OR ABOVE SMALL CRAFT CRITERIA UNTIL FRIDAY MORNING. LMZ646-262030- /O.UPG.KMKX.SC.Y.0048.000000T0000Z-110527T1200Z/ /O.NEW.KMKX.GL.W.0012.110526T1226Z-110527T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 726 AM CDT THU MAY 26 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHEAST UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS. WINDS EASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 TO 4 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643>645-262030- /O.UPG.KMKX.SC.Y.0047.000000T0000Z-110527T1200Z/ /O.NEW.KMKX.GL.W.0012.110526T1226Z-110527T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 726 AM CDT THU MAY 26 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHEAST UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS. WINDS EASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 24, 3:15 PM CDT, 14 minutes earlier.
Area forecast discussion, May 24, 3:15 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT TUE MAY 24 2011
.VERY SHORT TERM...TONIGHT AND WEDNESDAY.
DRY NORTHEAST FLOW ESTABLISHED ACROSS THE AREA WITH STRATOCU MAINLY
ALONG AND NORTH OF I-94 CORRIDOR. 500 MILLIBAR RIDGE AXIS REMAINS
ORIENTED NW/SE WITHIN THE CWA AS LARGE UPPER LOW PLODS EAST THROUGH
KANSAS. ENHANCED UPPER DIVERGENCE/DIFFLUENT FLOW REMAINS TO OUR
SOUTHWEST THROUGH 12Z WEDNESDAY. STRONGEST 850 MILLIBAR WINDS
REMAINING TO OUR SOUTHWEST AS WELL WHICH WILL FOCUS MOISTURE
TRANSPORT MORE INTO ILLINOIS AND IOWA THAN INTO WI. WILL CARRY SOME
LOW POPS IN THE SOUTHWEST.
RIDGE AXIS SHIFTS NORTHEAST OF THE AREA WITH CWA BECOMING AFFECTED
BY VORTICITY FROM THE UPPER LOW MOVING INTO MISSOURI. 850 WIND MAX
AIMS TOWARDS CWA WITH INCREASING MOISTURE ADVECTION AND DECENT LIFT
WITH NE/SW ORIENTED BAROCLINIC ZONE LAYING OUT IN SRN WI. EXPECT
RAIN TO OVERSPREAD SRN WI FAIRLY QUICKLY DURING THE MORNING AND
PERSIST FOR MUCH OF THE DAY. SURFACE WARM FRONT PROGGD TO STAY TO
OUR SOUTH...BUT NOT TOO FAR AWAY. WOULD HAVE TO KEEP AN EYE ON THE
FAR SOUTHEAST CORNER OF THE CWA IN THIS REGARD. ELEVATED INSTABILITY
500-700 J/KG SO THE MENTION OF THUNDER LOOKS GOOD. 10 TO 20 UNITS OF
850-300 MILLIBAR Q-VECTOR CONVERGENCE ACROSS THE AREA. COULD END UP
SEEING HIGHER QPF TOTALS WITH ANY EMBEDDED THUNDERSTORMS.
.SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.
GOOD AGREEMENT IN LAST SEVERAL RUNS OF GFS ON LOW PRESSURE OCCLUSION
WRN MO AROUND 00Z/THU...TRACKING SLOWLY ENE ACROSS CENTRAL IL INTO
THE OH VLY BY THU NGT. ALL GUIDANCE SHOWS THIS TRACK TO BE SLIGHTLY
FARTHER NORTH THAN PREVIOUS RUNS. INITIAL SURGE OF WARM AIR
ADVECTION/Q-VECTOR CONVERGENCE THAT BRINGS RAIN AND T ON WED PUSHES
NORTH OF THE AREA BY EARLY WED EVE. HOWEVER AS UPPER LOW MOVES
EAST...INCREASING MID LEVEL DEFORMATION AND LAYER Q-VECTOR
CONVERGENCE RETURNS TO SOUTHERN WI LATER WED NGT INTO THU. SHORT
RANGE ENSEMBLE POPS REMAIN ABOVE 90 PERCENT THRU WED NGT OVER MOST
OF THE AREA...AND ABOVE 70 PERCENT IN THE SOUTHEAST THRU THU.
STRONG FN VECTOR RESPONSE LINGERING OVER SRN WI ON THU AS WELL.
HENCE BUMPED UP POPS SIGNIFICANTLY ON THU AND KEPT DECREASING AREA
OF CHC POPS IN ERN AREAS THU NGT.
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY.
LAST SEVERAL RUNS OF THE ECMWF HAVE TRENDED TOWARD WARMER SOLUTION
THAT HAD BEEN ADVERTISED BY LONG TERM DETERMINISTIC GFS OF SEVERAL
DAYS AGO...AND MORE PERSISTENT GFS 5DAY 5H MEANS. ECWMF ENSEMBLE
MEANS AND UKMT HAVE ALSO SWITCHED TO THIS WARMER SOLUTION...AS
PREFERRED BY HPC...SO WL BE BUMPING UP MAXIMUM TEMPS FOR MOST OF THE
EXTENDED PERIOD.
LAST SEVERAL RUNS OF THE GFS HAVE BEEN SHOWING SLOW MOVING SHORT
WAVE TROUGH MOVING ACROSS THE NORTHERN PLAINS INTO THE WRN GTLAKES
FRI AND SAT. ECMWF HAD BEEN SHOWING SIMILAR SOLUTION BUT HAS NOW
BACKED OFF TO MUCH WEAK S/W TROUGH THAT SUCCUMBS TO BUILDING
BROAD-SCALE RIDGING ACROSS CENTRAL CONUS EARLY IN THE WEEKEND.
THINKING THAT IN NEXT DAY OR SO...GFS WL ALSO BE TRENDING TOWARD THE
WARMER...DRIER ECMWF SOLUTION.
HENCE UPSTREAM LONG WAVE TROUGH AMPLIFICATION IS EXPECTED TO RESULT
IN INCREASING HEIGHTS AND WARM AIR SURGING INTO THE WRN GTLAKES OVER
THE WEEKEND AND EARLY NEXT WEEK. 85H TEMP FLIRTING WITH 20C BY
EARLY NEXT WEEK...HENCE FIRST EXTENDED PERIOD OF SUMMER-TYPE TEMPS
LIKELY FOR SRN WI. MAY NEAR 90 IN SOME LOCATIONS. LAKE MICHIGAN
SHORELINE AREAS WILL BE MUCH MORE VARIABLE ON TEMPERATURES WHICH
WILL BE DEPENDENT ON OUTFLOW BOUNDARIES AND PRESSURE GRADIENT ACROSS
WI AND LAKE MI. WARM FRONT PASSING TO THE NORTH SAT NIGHT AND SUN
MAY TRIGGER SCT CONVECTION. OTHERWISE...EXPC CAPPING INVERSION TO
SETTLE IN SUN NGT AND LINGER THROUGH MON NGT ACTING AS LID TO
SUPPRESS CONVECTION. WEAKENING OF CAP ASSOCIATED WITH COOL FRONT
APPROACHING FROM PLAINS ON TUE.
&&
.AVIATION...MVFR STRATOCU DECK CONFINED TO AREAS ALONG AND NORTH OF
I-94. VISIBLE SATELLITE LOOP SHOWING SOME SINGS OF THINNING. AS
SYSTEM FROM THE PLAINS DRAWS CLOSER LATER TONIGHT EXPECTING CLOUDS
TO THICKEN UP CWA WIDE WITH CEILINGS DROPPING TO IFR LEVELS ON
WEDNESDAY WITH WIDESPREAD RAIN AND GUSTY NORTHEAST WINDS.
&&
.MARINE...WITH STRENGTHENING LOW PRESSURE PASSING TO OUR SOUTH AND
SOUTHEAST OVER THE NEXT COUPLE OF DAYS...PRESSURE GRADIENT WILL BE
TIGHTENING UP AND RESULTING IN A GUSTY NORTHEAST WIND REGIME. THIS
WILL RESULT IN HIGH WAVES AS WELL WITH A FAVORABLE FETCH FOR
EFFICIENT WAVE GENERATION. KENOSHA HAS ALREADY RAMPED UP TO CRITERIA
BUT PROBABLY WILL NOT SUSTAIN CRITERIA FOR THE WHOLE NIGHT. FOR NOW
WILL GO AHEAD AND START THE ADVISORY FOR THE SOUTHERN ZONE TO
ACCOUNT FOR THESE INCREASED WINDS.
&&
.CONFIDENCE...
.TONIGHT...MEDIUM.
.WEDNESDAY...MEDIUM TO HIGH.
.WEDNESDAY NIGHT THROUGH THURSDAY...MEDIUM.
.THURSDAY NIGHT AND FRIDAY...LOW TO MEDIUM.
.FRIDAY NIGHT AND SATURDAY...LOW TO MEDIUM.
.SUNDAY THROUGH TUESDAY...MEDIUM.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVY LMZ643 UNTIL 12Z/27.
LMZ644>646 15Z/25 TO 12Z/27.
&&
SHORT TERM/LONG TERM...MBK
VERY SHORT TERM/AVIATION/MARINE...PCHazardous weather outlook, May 24, 3:28 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT TUE MAY 24 2011 WIZ046-047-051-052-056>060-062>072-252030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT AND IN THE FAR SOUTHEAST ON THURSDAY AS STRONG LOW PRESSURE PASSES BY TO THE SOUTH OF WISCONSIN. THE ISOLATED THUNDERSTORMS COULD PRODUCE SMALL HAIL. THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY AS WARM...UNSTABLE AIR SETTLES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-252030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERSISTENT NORTH TO NORTHEAST WINDS WILL CAUSE BLUSTERY NORTHEAST WINDS AND HIGH WAVES SOUTH OF WIND POINT TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY STRONG LOW PRESSURE PASSING TO THE SOUTH OF WISCONSIN WILL RESULT IN A TIGHTENING PRESSURE GRADIENT ON WEDNESDAY AND THURSDAY CAUSING STRONG NORTHEAST WINDS AND RESULTANT HIGH WAVES. A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID-MORNING WEDNESDAY INTO EARLY FRIDAY MORNING. THIS SAME LOW PRESSURE AREA MAY BRING A FEW THUNDERSTORMS TO THE AREA WEDNESDAY THROUGH THURSDAY. A FEW WIND GUSTS WITH THIS THUNDERSTORMS COULD EXCEED 33 KNOTS ALONG WITH SMALL HAIL. THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY AS WARM...UNSTABLE AIR SETTLES INTO THE REGION. WWW.WEATHER.GOV/MILWAUKEE MBK
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.